# SDR CA030228002

- Difficulty date: December 5, 2002
- Submitted: April 14, 2003
- Operation: Air carrier
- Make and model: Pilats PC1245
- Aircraft time: 4,356 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Landing Gear
- Part number: 5322012200
- Condition: Failed
- Location: Nose
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

(CAN) NOSE GEAR DID NOT LOCK WHEN THE LANDING GEAR WAS RETRACTED. - NOSE GEAR OLEO FOUND NOT EXTENDING COMPLETELY.- NOSE GER FORK RUBBED ON NOSE GEAR DOOR ACTUATING ROD.
